# SDR 99ZZZX569

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 806
- Part time: 45,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON SEAT TRACK STA'S 764, 777, 780, 795, 806, AND 814.  REPLACED SEAT TRACK FROM STA 764 TO STA 814 PER SRM 51-10-00.  REF:  OPERATOR CONTROL NR USAA990031, AND, 99ZZZX566 THROUGH 99ZZZX570.
